Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


low WBC and Neutrophils
Apr 12, 2013

Diagnosed HIV+ 2 year ago with a CDC of 850. Started meds 2 months ago.(I take Norvir 100mg, Truvada 200MG tab, Reyataz 300 mg caps) Platelets had drop to 38 before I strated the med now it is up to 100 and my viral load is undetectable 2 month later. My CDC remain the around 500(no change since I started the meds) Concern about how I am doing because I recently notice blood in stool again from internal hemmorrhoids and low WBC of 3.6 and low Neutrophils of 1.7. Is this treatment working and the low WBC no cause for alarm at the current levels.

Response from Dr. Henry

From the details you provide your HIV regimen seems to be working fine. Low WBC issues are fairly common-your levels are not extreme so not usually clinically worrisome but merit monitoring. Unlikely that your HIV regimen is directly causing the low WBC levels. KH



Previous
lipodystrophy with PEP
Next
Is Odimune safe during pregnancy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement